# SDR UPS07849615

- Difficulty date: March 22, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXTERIOR FUSELAGE SKIN CRACKED AT L30L STA 1690.  REPAIRED FUSELAGE SKIN AT STA 1690 L30R - L28L IAW SAA EA 008-5330- 01-0750, UPS EO DC8-5330-26567-A, FAA FORM 8100-9, AND AMOC APPROVAL FOR AD 2007-02-02.
